# SDR USAASB97268

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LEFT HAND ENTRY OVERHEAD EMERGENCY LIGHT INOPERABLE; BOTH EMERGENCY SLIDE LIGHTS (FORWARD LEFT) INOPERABLE AND THE LEFT HAND OVERWING EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD. (X)
